# SDR SIMA200720601

- Difficulty date: July 24, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 16,952 hours, 17,049 cycles
- Engine: Allsn AE3007A
- Engine time: 7,786 hours, 946 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808MODA
- Part serial: MX594722
- Condition: Failed
- Location: Lt Engine
- Part time: 16,309 hours, 15,992 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"SUP" LANDING GEAR DISAGREE, NOSE LANDING GEAR INDICATOR SHOWED GREEN, BOTH MAIN INDICATOR SHOWED RED, CYCLED GEAR AND IT EXTENDED NORMALLY.  DECLARED EMERGENCY, RETURNED TO EVV.  REMOVED AND REPLACED NUMBER ONE HYDRAULIC ENGINE DRIVEN PUMP IAW EMB AMM 29-10-03.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
